Some features of pairwise α-T_2 spaces in supra fuzzy bitopology

Md. Hannan Miah, Md. Ruhul Amin

Abstract


Four concepts of supra fuzzy pairwise  bitopological spaces are introduced and studied in this paper. We also establish some relationships among them and study some other properties of these spaces.

Full Text: PDF

Published: 2021-01-06

How to Cite this Article:

Md. Hannan Miah, Md. Ruhul Amin, Some features of pairwise α-T_2 spaces in supra fuzzy bitopology, J. Math. Comput. Sci., 11 (2021), 938-954

Copyright © 2021 Md. Hannan Miah, Md. Ruhul Amin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS